I Wade! I saw you post in the men's forum last night but I never know if I should greet people in there. LOL
First off let me welcome you to WHL! We are so glad that you found us and decided to join. This is a wonderful place with fantastic people whom I believe you will come to love.
As for the question... As for me, when I am flaring (which I am right now) I seem to get everything and get it good! My whole body seems to turn against me and there is nothing I can do about it. I believe I read that you are not going to a doctor but you might want to go so you can find out what kind of meds you can take. Another option is (if you have insurance) to call the "call a nurse" line. they are great about checking to see what OTC meds you can't take with plaq. A pharmacist is great for that as well. You might be able to take something OTC and, if so, no need to suffer needlessly!
Once again, welcome to the WHL family! We are really glad to have you and I look forward to getting to know you